# SDR AALA201602229011

- Difficulty date: February 20, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 28,192 hours, 3,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXIT SIGN AT 3L HAS BROKEN MOUNT & DANGLING FROM CEILING.  REPLACED 3L EXIT SIGN HOUSING IAW AMM 33-51-17-400-801A.  OPERATIONAL CHECKED GOOD.
